Copywriting, graphic design, French translation Infographic summarizing an analysis of educational initiatives around the world reducing the use of sedatives and sleeping pills among seniors (front and back above). See French version here Advertisements
Copy writing and graphic design of an analysis of health policies around the world reducing the use of sedatives and sleeping pills among seniors
Data analysis, writing and graphic design for an Annual Report detailing statistics and the work of the Canadian Deprescribing Network in an infographic format.
Graphic design and copywriting of a poster raising awareness about medication safety and polypharmacy among the general public and seniors.
Writing and design of a website created to raise awareness among seniors about medication safety. Web design integrates simple navigation, responsive design, clear, crisp images, high contrast and a larger font size.
Graphic design of French language health booklet created to help seniors understand and manage their health and medications.
Writing and graphic design of 10-foot wide x 8-foot high wall created for a bilingual exhibit on medication safety targeting seniors, families and caregivers.
Graphic design of a 20-foot wide x 8-foot high serpentine wall featuring a bilingual timeline of the rise and fall of sleeping pills.
Graphic design of a 20-foot wide x 8-foot wide wall featuring a bilingual timeline of the history of opioids.
Research, writing and graphic design of a 10-foot wide x 8-foot high wall featuring a detailed timeline of the history of pharmacy and medications from the Ancient Egyptians to the modern pharmacy.
Design of a logo for an event on medication safety in Montreal called Expo Déprescription, a fair about medication safety. The logo is meant to be reminiscent of the Expo 67 logo.
Writing and graphic design of first annual report for the Canadian Deprescribing Network, which is a group of doctors, pharmacists, researchers and patient advocates raising awareness about the risks of certain medications and of being overmedicated.